| Catalog Number |
0112760 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Hernia (2240)
| Date of Event |
02/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2016) is considered to be a best estimate.This mdr represents the perfix plug (device 2).An additional supplemental emdr was submitted to represent the composix kugel patch (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: on (b)(6) 2007 - patient was diagnosed with incisional hernia, recurrent right inguinal hernia thereby underwent laparoscopic repair with implant of composix kugel patch (device 1).Per operative notes, ¿an incision was made into the right inguinal side.The hernia sac was dissected out.A composix kugel patch (device 1) was placed into the inguinal floor and secure it with sutures.¿ on (b)(6) 2014 - patient was diagnosed with epigastric/ventral hernia thereby underwent open repair with primary hernia repair.On (b)(6) 2016 - patient was diagnosed with recurrent ventral hernia thereby underwent open hernia repair with implant of perfix plug (device 2).Per operative notes, ¿an incision was made through previous scar.All scar tissue were taken down.The hernia sac was dissected out from abdomen.A perfix plug (device 2) was placed into the subfascial location and tacked in circumferentially using sutures.¿ on (b)(6) 2018 - patient was diagnosed with recurrent ventral incisional hernia, scar tissue thereby underwent open repair with explant of perfix plug (device 2) and implant of sepramesh ip (device 3).Per operative notes, ¿an incision was made through previous scar.The previous scar was excised.The hernia sac was dissected out.Previously placed perfix plug (device 2) was excised entirely.A 6 x 8 inches sepramesh ip (device 3) was placed in the subfascial location and tacked in circumferentially using sutures.¿.